A sharp criterion for the existence of the product formula on symmetric spaces of type An - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Journal of Lie Theory Année : 2010

A sharp criterion for the existence of the product formula on symmetric spaces of type An

(1) , (2)
1
2
Fichier non déposé

Dates et versions

hal-03040217 , version 1 (04-12-2020)

Identifiants

  • HAL Id : hal-03040217 , version 1
  • OKINA : ua128

Citer

Piotr Graczyk, Patrice Sawyer. A sharp criterion for the existence of the product formula on symmetric spaces of type An. Journal of Lie Theory, 2010, 20 (4), pp.751 - 766. ⟨hal-03040217⟩
13 Consultations
0 Téléchargements

Partager

Gmail Facebook Twitter LinkedIn More